# SDR IPXA2021101274853

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,172 hours, 7,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 144U580328
- Condition: None
- Location: Rbl 98.58-117.40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18FODAMAGE ON MAIN DECK FLOOR PANEL ASSY (P/N : 144U5803-28) BETWEEN STA 1235 AND STA 1265 , AND BETWEEN RBL 98.58 AND RBL 117.40 , PANEL NO. 242AGFABRICATE A NEW FLOOR PANEL I.A.W UPS EO B747-5320-42648-A
